MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Bowel Perforation (2668)
Date of Event 06/14/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2012) is considered to be a best estimate.This mdr represents the bard soft mesh (device #3).An additional supplemental mdr was submitted to represent the bard flat mesh (device #1) and additional mdr's were submitted to represent ventralight st mesh (device #2), ventrio st (device #4), ventrio st (device #5).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2007- patient was diagnosed with incisional hernia thereby underwent open repair with the implant of bard flat mesh (device #1).Per operative notes, ¿a bard flat mesh (device #1) was placed and sutured.¿ (b)(6) 2012 - patient was diagnosed with incisional hernia thereby underwent open repair with explant of bard flat mesh (device #1) and implant of ventralight st mesh (device #2) and bard soft mesh (device #3).Per operative notes, ¿old bard flat mesh (device #1) was excised.One ventralight st mesh (device #2) and one bard soft mesh (device #3) was placed and sutured.¿ (b)(6) 2013 - patient was diagnosed with intestinal perforation, adhesion, abscess, mesh infection, inflammation thereby underwent open repair with explant of ventralight st mesh (device #2) and bard soft mesh (device #3), lysis of adhesion, abscess, and implant one synthetic mesh.Per operative notes, ¿abscess were drained from intra-abdominal area.Infected ventralight st mesh (device #2) and bard soft mesh (device #3) was excised completely.¿ (b)(6) 2014 - patient was diagnosed with ventral incisional hernia, adhesion thereby underwent open repair with explant old biological mesh and implant two ventrio st mesh (device #4) and ventrio st mesh (device #5).Per operative notes, ¿all adhesions were taken down.Old synthetic mesh was excised.Two ventrio st mesh (device #4) and ventrio st mesh (device #5) was placed and sutured.¿ (b)(6) 2019 - patient was diagnosed with small bowel obstruction, adhesion thereby underwent open repair with lysis of adhesion and explant of ventrio st mesh (device #4) and ventrio st mesh (device #5).Per operative notes, ¿ventrio st mesh (device #4) and ventrio st mesh (device #5) which was several pieces were all removed from abdominal wall.All adhesions were taken down.¿.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22492563
Report Number1213643-2025-00624
Device Sequence Number7940287
Product Code FTL
UDI-Device Identifier00801741030888
UDI-Public(01)00801741030888(17)170728(10)HUWF2495
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2017
Device Catalogue Number0117011
Device Lot NumberHUWF2495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale